# SDR CALA9900080

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17533
- Make and model: Doug DC-9-32
- Aircraft serial: 47281
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910043510
- Condition: Delaminated
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING FLAP O/B FIXED VANE I/B UPPER END DELAMINATED WITH CORROSION AT TOP AND BOTTOM AREAS.  THE RT O/B VANE WAS REMOVED AND REPLACED IAW MM 27-51-3.
